# SDR SWAA2021081005174

- Difficulty date: July 31, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 13,317 hours, 5,931 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Condition: Delaminated
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 FLAP TRACK FORWARD FAIRING FORWARD SUPPORT BRACKET ISOLATOR IS DELAMINATED. / R&R'D LEFT WING #3 FLAP TRACK FORWARD FAIRING FORWARD SUPPORT BRACKET ISOLATOR PER AMM 20-10-02 & AMM 27-51-18.
